# SDR SWIA202158738

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS559.00 TO FS559.00+80     (C-CHECK RO 6/11/2021)    UPON FURTHER INVESTIGATION FOUND NO CORROSION PRESENT AT FS 559- FS 559+8 FLOOR BEAM CAP AT LBL 27. REMOVED AND REPLACED FLOOR BEAM CAP AT LBL 27 FS 559+8- FS 559+112 IAW CRJ 200 SRM 51-42-34 AND REO 601R-53-51-583 REV A DATED 2021-04-29. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGED NOTED.
